# SDR 20000607SH020

- Difficulty date: April 24, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N7830
- Make and model: Boeing 737*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Housing
- Part number: 122510
- Condition: Cracked
- Location: Valve
- Part time: 4,705 hours
- Component: Solenoid Valve, Ronson
- Component part number: 1U1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED IN PORT 2 AND THE CASTING SEAM AT THE BASE OF PORT 2. FATIGUE AND/OR DEFECT IN THE CASTING OF THE HOUSING.  (X)
